MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that before implantation of the intraocular lens (iol), the surgeon noticed that the cartridge tip was damaged.The iol was not implanted.The iol was not used nor did it come in contact with the patient.No additional information was provided to johnson and johnson surgical vision, inc.
 
Additional Manufacturer Narrative
Device evaluation: the preloaded delivery system (model pcb00) was not returned at the manufacturing site for evaluation; therefore product testing could not be performed and the "customer's" reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: this report is being submitted as follow-up number one (1) for manufacturer report number 2648035-2018-00732.In review, what should have been follow-up #1 was inadvertently submitted with the number two (2) populated in section g6 type of report follow-up #.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
Manufacturer (Section G)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
road 402 north, km 4.2
anasco industrial park, pob 14
anasco PR 00610
Manufacturer Contact
pamela mcclain
1700 east st. andrew place
santa ana, CA 92705
7142478243
MDR Report Key7528026
Report Number2648035-2018-00732
Device Sequence Number1607292
Product Code HQL
UDI-Device Identifier05050474558519
UDI-Public(01)05050474558519(17)200726
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/26/2020
Device Model NumberPCB00
Device Catalogue NumberPCB0000325
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer07/28/2018
Not provided
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date08/09/2023
08/06/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/01/2005